T Nation

high blood pressure

i am on week 4 of an 8 week decca test prop anavar cycle. just had my blood pressure checked and it has gone from 120/80 (off) to 141/71. at night i can feel my heart thumping. im taking 0.5 arimidex ed. should i up that or maybe take a mild diuretic. any help is appreciated…thanks

.

Before you freak out, have your blood pressure checked with a cuff that is the correct size. It is all too often that bodybuilders check their bp using equipment that was designed for normal people, and then they wonder why they have such high readings. Cuff size is very important, if the cuff is too small your readings will turn out abnormally high.

Top number is a little high, but the bottonm number is damn good.

Try a herbal diuretic…it will probably improve the top number, but seriously, your stats are nowhere near critical. Just keep monitoring it.

TenMan

It can be unnerving when your heart is pounding at night.

Keep an eye on it. Make certain your Anavar is Anavar and not Dbol.